MathSciNet Relay Station
MathSciNet bibliographic data
MR2048221 (2005c:20089) 20J06 (13A50 13D45)
Benson, Dave Dickson invariants, regularity and computation in group cohomology. Illinois J. Math. 48 (2004), no. 1, 171–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement